# SDR TRBA20120709001

- Difficulty date: July 9, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,210 hours, 32,043 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pcu
- Part number: 105003294512
- Part serial: 1101499227
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LOUD CRACKING FROM CIRCUIT BRAKER PANEL BEHIND.  FIRST OFFICER`S DC GENERATOR NR 1 FAULT LIGHT CLICKING ON AND OFF.  CREATED MULTIPLE ELECTRICAL PROBLEMS INCLUDING DC BUSS OFF AND INVERTER NR 1 LIGHT LOSS OF INSTRUMENTS AS A RESULT THIS ACFT HAS HAD MULTIPLE ELECTRICAL PROBLEMS THAT HAVE NOT BEEN PROPERLY ADDRESSED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R DC BPCU AND AC BPCU IAW/JICC 24-46-83 RAI 10000 AND 24-41-83 RAI 10000. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
